# SDR 99ZZZX958

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N295AC
- Make and model: Bbavia 8KCAB
- Aircraft serial: 75695
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 416242
- Condition: Separated
- Location: Brake
- Stage of operation: AB
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING AEROBATIC MANEUVERING, THE RT BRAKE FLUID LINE CAME LOOSE FROM THE PLASTIC T-FITTING ON THE BRAKE FLUID RESERVOIR.  SUFFICIENT FLUID REMAINED IN THE BRAKE CYLINDER TO PROVIDE NORMAL BRAKING DURING LANDING.  THE BRAKE SYSTEM (AS DELIVERED) USES PLASTIC TUBES WITHOUT CLAMPS AT EITHER THE RESERVOIR T-FITTING OR BRAKE CYLINDER BARB FITTINGS.  THE AIRCRAFT WAS PLACED IN SERVICE ON 9-19-95, AND HAD ACCUMULATED 325 HRS TT PRIOR TO THE INCIDENT ON 1-26-99.  NO SERVICE PRIOR TO THIS INCIDENT HAS BEEN PERFORMED ON THIS SUBSYSTEM.
